Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 360, NWS Wichita, KS

June 27, 2008Chautauqua County, Elk County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 27, 2008, 3:55 AM CDT for Chautauqua County, Elk County, Kansas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2008, 3:55 AM CDT (08:55 UTC)
Expired
Jun 27, 2008, 4:50 AM CDT
In force
55 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

Counties Chautauqua County, KS, Elk County, KS

The radar

The Wichita radar (KICT), 119 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 9:13 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 27, 3:20 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2692 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.4
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 270855
SVRICT
KSC019-049-271000-
/O.NEW.KICT.SV.W.0360.080627T0855Z-080627T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
355 AM CDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ELK COUNTY IN SOUTHEAST KANSAS.
  CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.

* UNTIL 500 AM CDT.

* AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES WEST OF HOWARD TO 14 MILES WEST OF CEDAR VALE...AND
  MOVING SOUTHEAST AT 36 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CEDAR VALE...CHAUTAUQUA...ELGIN...ELK FALLS...GRENOLA...HALE...
  HOWARD...LONGTON...MOLINE...NIOTAZE...PERU...SEDAN.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651
TIME...MOT...LOC 0855Z 303DEG 31KT 3743 9635 3708 9674

$$

KETCHAM
3 follow-up statements
000 
WWUS53 KICT 270901
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 AM CDT FRI JUN 27 2008

KSC019-049-271000-
/O.CON.KICT.SV.W.0360.000000T0000Z-080627T1000Z/
CHAUTAUQUA KS-ELK KS-
401 AM CDT FRI JUN 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ELK
AND CHAUTAUQUA COUNTIES UNTIL 500 AM CDT...

AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING 
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM HOWARD...TO GRENOLA...TO 12 MILES NORTHWEST OF CEDAR VALE...TO 
21 MILES WEST OF CEDAR VALE...MOVING SOUTHEAST AT 36 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR ELK FALLS BY 410 AM CDT.
  NEAR CEDAR VALE BY 415 AM CDT.
  NEAR LONGTON BY 420 AM CDT.
  NEAR SEDAN BY 435 AM CDT.
  NEAR ELGIN BY 440 AM CDT.
  NEAR PERU BY 445 AM CDT.

THESE DANGEROUS STORMS WILL ALSO AFFECT NIOTAZE.

THIS STORM HAS A LONG HISTORY OF PRODUCING DAMAGING WINDS SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS.

LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651
TIME...MOT...LOC 0901Z 303DEG 31KT 3746 9624 3732 9643
          3716 9667 3701 9684

$$

KLEINSASSER
000 
WWUS53 KICT 270933
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
432 AM CDT FRI JUN 27 2008

KSC019-049-271000-
/O.CON.KICT.SV.W.0360.000000T0000Z-080627T1000Z/
CHAUTAUQUA KS-ELK KS-
432 AM CDT FRI JUN 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ELK
AND CHAUTAUQUA COUNTIES UNTIL 500 AM CDT...

AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING 
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 7 MILES NORTH OF HALE...TO SEDAN...TO 7 MILES WEST OF 
ELGIN...MOVING SOUTHEAST AT 36 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR PERU BY 440 AM CDT.
  NEAR CHAUTAUQUA BY 445 AM CDT.

THESE DANGEROUS STORMS WILL ALSO AFFECT NIOTAZE.

THIS STORM HAS A LONG HISTORY OF PRODUCING DAMAGING WINDS SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS.

LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651
TIME...MOT...LOC 0932Z 303DEG 31KT 3731 9596 3715 9613
          3701 9639

$$

KLEINSASSER
000 
WWUS53 KICT 270950
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT FRI JUN 27 2008

KSC019-049-271000-
/O.CAN.KICT.SV.W.0360.000000T0000Z-080627T1000Z/
CHAUTAUQUA KS-ELK KS-
450 AM CDT FRI JUN 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ELK AND CHAUTAUQUA
COUNTIES HAS BEEN CANCELLED...

AT 448 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS.

LAT...LON 3745 9596 3700 9596 3700 9651 3751 9651
TIME...MOT...LOC 0950Z 303DEG 31KT 3722 9580 3707 9597
          3693 9623

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:47 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 27, 3:47 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
347 AM CDT FRI JUN 27 2008

.DISCUSSION...

TODAY-TONIGHT:

ANOTHER BUSY MORNING WITH ONGOING COMPLEX ACROSS SOUTH CENTRAL/SE
KS. RAIN SHOWERS/THUNDERSTORMS ALSO CONTINUE TO BUBBLE OVER PARTS
OF CENTRAL KS WHERE 850MB FLOW IS LIKELY OVERRUNNING COLD POOL.
ONGOING STRONG/SEVERE STORMS SHOULD PUSH OUT OF THE AREA BY 1200
UTC...HOWEVER WILL GO WITH LIKELY PRECIPITATION UNTIL 1200 UTC.
ANTICIPATE TRAILING/ STRATIFORM PRECIPITATION WILL LINGER WELL
INTO THE MORNING ACROSS SOUTHEAST KS...SO TEMPERATURES MAY BE OFF
TO A SLOW START WITH EXTENSIVE CLOUDS. SUBSIDENCE AND CAPPING
SHOULD DELAY INITIATION THIS AFTERNOON...WITH BEST CHANCE ALONG
APPROACHING COLD FRONT. ADJUSTED PROBABILITY OF PRECIPITATION TO
REFLECT THIS...WITH BULK OF STORMS LIKELY OCCURRING THIS EVENING.
CONVECTIVE AVAILABLE POTENTIAL ENERGY/SHEAR WILL BE SUFFICIENT FOR
SEVERAL SEVERE STORMS...WITH WIND/HAIL PRIMARY THREATS. AT THIS
POINT...DOES NOT APPEAR TO BE A SIGNIFICANT TORNADO THREAT...
ALTHOUGH THE HIGH CONVECTIVE AVAILABLE POTENTIAL ENERGY AND
BOUNDARY A BOUNDARY INTERSECTION COULD RESULT IN A BRIEF
LANDSPOUT. INTIALLY APPEARS TO BE RELATIVELY HIGH LCL...WHICH
ALSO LIMITS LOW LEVEL CONVECTIVE AVAILABLE POTENTIAL ENERGY...SO
MESOSCALE MODIFICATION OF AIRMASS WOULD BE REQUIRED.

SAT-SUN:

PRECIPITATION MIGHT LINGER ACROSS SOUTHEAST HALF OF FORECAST AREA
EARLY ON SAT...AND IN BORDER AREAS INTO SAT AFTERNOON...BUT SUSPECT
PRECIPITATION WILL BE OUT OF THE AREA BY 1800 UTC. HAVE OPTED TO
KEEP SMALL PROBABILITY OF PRECIPITATION LINGERING ALONG BORDER IN
AFTERNOON FOR CONSISTENCY. MAIN LIMITING FACTOR ON MAXES WILL BE
RESIDUAL MOISTURE BOTH DAYS.

MON-THU:

NO CHANGES TO GOING FORECAST.

&&

.AVIATION...

06 UTC TAFS...ICT/SLN/HUT/CNU/RSL...WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL AFFECT PRIMARILY CENTRAL AND EASTERN KANSAS
TONIGHT...ALTHOUGH SCATTERED ACTIVITY CANNOT BE RULED OUT OVER
SOUTH-CENTRAL KANSAS...AS LOW-LEVEL JET IMPINGES ON OUTFLOW
BOUNDARY. OTHERWISE...MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
FRIDAY AFTERNOON/EVENING...AS A COLD FRONT MOVES SOUTHEAST ACROSS
THE REGION.

KLEINSASSER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    97  71  88  62 /  30  50  20  10
HUTCHINSON      99  68  88  62 /  30  50  10  10
NEWTON          96  69  87  61 /  30  50  10  10
ELDORADO        94  69  87  60 /  30  60  20  10
WINFIELD-KWLD   95  74  87  64 /  30  50  20  10
RUSSELL         92  64  85  58 /  40  30   0  10
GREAT BEND      95  66  86  58 /  40  40   0  10
SALINA          99  68  86  63 /  30  40  10  10
MCPHERSON       99  68  87  62 /  30  50  10  10
COFFEYVILLE     96  73  86  61 /  40  60  40  10
CHANUTE         92  71  86  60 /  40  70  20  10
IOLA            91  71  86  60 /  40  70  20  10
PARSONS-KPPF    95  72  85  62 /  40  60  30  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 9:21 PM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
921 PM CDT THU JUN 26 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
921 PM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PRIMARILY CENTRAL AND
EASTERN KANSAS...MAINLY BEFORE 2 TO 3 AM. THE PRIMARY THREATS
WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY
RAINFALL AMOUNTS. THUNDERSTORM CHANCES SHOULD LINGER ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS ESPECIALLY OVER CENTRAL AND
EASTERN KANSAS...ALTHOUGH THESE STORMS LIKELY WONT BE SEVERE BY
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SEVERE THUNDERSTORM POTENTIAL REMAINS HIGH ACROSS MUCH OF THE
AREA FRIDAY AFTERNOON AND FRIDAY NIGHT...AS A COLD FRONT VENTURES
SOUTHEAST INTO KANSAS. THESE THUNDERSTORMS MAY PRODUCE GOLFBALL
SIZED HAIL...60 TO 70 MPH WINDS...AND EVEN A FEW TORNADOES. FRIDAY
NIGHT...THE THREAT FOR VERY HEAVY RAINS WILL INCREASE AS THE FRONT
VENTURES INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS.

ON SATURDAY...SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTH
CENTRAL
AND SOUTHEAST KANSAS. SOME STRONG THUNDERSTORMS...CAPABLE OF THREE
QUARTER INCH DIAMETER HAIL AND 50 MPH WINDS...ARE POSSIBLE
GENERALLY
SOUTH OF A LINE FROM WELLINGTON TO CHANUTE.

AFTER THIS WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS SHOULD OCCUR
TUESDAY AND WEDNESDAY NIGHTS. SINCE IT IS TOO EARLY TO DETERMINE IF
THESE THUNDERSTORMS WILL BE EITHER STRONG OR SEVERE...ONE IS
ENCOURAGED TO LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS...
ESPECIALLY THOSE ISSUED EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED BEFORE 2 TO 3 AM ACROSS MAINLY CENTRAL AND
EASTERN KANSAS. SPOTTER ACTIVATION MAY AGAIN BE REQUIRED FROM
FRIDAY AFTERNOON THROUGH FRIDAY NIGHT ACROSS THE REGION.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

EPS/ADK

In the hours before

Special weather statement, Jun 27, 3:22 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
322 AM CDT FRI JUN 27 2008

KSZ070-094-270845-
ELK-GREENWOOD-
322 AM CDT FRI JUN 27 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ELK AND GREENWOOD COUNTIES...

AT 316 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
GRIDLEY TO 12 MILES WEST OF EUREKA...AND MOVING SOUTHEAST AT 24 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN ELK AND GREENWOOD COUNTIES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO
THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS.

KETCHAM
Local storm report, Jun 27, 3:25 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     DERBY                   37.55N 97.26W
06/27/2008                   SEDGWICK           KS   BROADCAST MEDIA

            KSN VIEWER REPORTS SHINGLES BLOWN OFF HOME IN DERBY

&&

JMB
Local storm report, Jun 27, 3:32 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
332 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HEAVY RAIN       3 W LAKE AFTON          37.61N 97.67W
06/27/2008  E1.50 INCH       SEDGWICK           KS   TRAINED SPOTTER

            1.50 INCHES OF RAIN IN ABOUT 45 MINUTES.

&&

JMB
Special weather statement, Jun 27, 3:50 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
350 AM CDT FRI JUN 27 2008

KSZ094-098-270930-
CHAUTAUQUA-ELK-
350 AM CDT FRI JUN 27 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES...

AT 349 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
HOWARD TO DEXTER...AND MOVING EAST AT 35 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KETCHAM
Local storm report, Jun 27, 3:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
354 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     TSTM WND GST     GEUDA SPRINGS           37.11N 97.15W
06/27/2008  E60 MPH          SUMNER             KS   TRAINED SPOTTER

            60 MPH GUSTS AND HEAVY RAIN.

&&

JMB
Local storm report, Jun 27, 3:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
355 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     ARKANSAS CITY           37.07N 97.04W
06/27/2008  E65.00 MPH       COWLEY             KS   TRAINED SPOTTER

            65 MPH GUSTS AND TREE DAMAGE IN ARK CITY.

&&

JMB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:54 PM CDTSevere Thunderstorm WarningICTChase, Marion66 min
Jun 26, 9:28 PM CDTSevere Thunderstorm WarningICTRussell62 min
Jun 26, 10:56 PM CDTSevere Thunderstorm WarningICTRussell64 min
Jun 26, 11:52 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell53 min
Jun 27, 12:06 AM CDTAreal Flood WarningICTLincoln6 hr
Jun 27, 12:32 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice58 min
Jun 27, 12:33 AM CDTAreal Flood WarningICTGreenwood21 hr
Jun 27, 1:08 AM CDTSevere Thunderstorm WarningICTMcPherson67 min
Jun 27, 1:11 AM CDTSevere Thunderstorm WarningICTReno, Rice64 min
Jun 27, 1:23 AM CDTAreal Flood WarningICTWilson, Woodson8 hr
Jun 27, 1:37 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick53 min
Jun 27, 2:00 AM CDTSevere Thunderstorm WarningICTKingman60 min
Jun 27, 2:08 AM CDTAreal Flood WarningICTButler, Chase, Marion8 hr
Jun 27, 2:16 AM CDTSevere Thunderstorm WarningICTReno23 min
Jun 27, 2:26 AM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner64 min
Jun 27, 2:50 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick55 min
Jun 27, 3:08 AM CDTFlash Flood WarningICTButler, Greenwood7 hr
Jun 27, 3:25 AM CDTSevere Thunderstorm WarningICTCowley, Sumner65 min
Jun 27, 4:28 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson55 min
Jun 27, 6:33 AM CDTAreal Flood WarningICTHarvey, McPherson, Reno, Rice4 hr
Jun 27, 7:03 AM CDTAreal Flood WarningICTWilson, Woodson6 hr
Jun 27, 10:07 AM CDTAreal Flood WarningICTButler, Chase6 hr
Jun 27, 12:55 PM CDTAreal Flood WarningICTWilson3 hr
Jun 27, 6:52 PM CDTSevere Thunderstorm WarningICTHarper53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.